# SDR AU990039

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT FORWARD PRESSURE BULKHEAD SIDE CHORDS CRACKED.  TWO CRACKS WERE ALSO FOUND IN THE BULKHEAD WEB AND ONE IN THE VERTICAL CHORD LOCATED AT LBL 5.7.
